Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Definition and illustrations of new arithmetical group invariants


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 26 (1920), 211-223
DOI: https://doi.org/10.1090/S0002-9904-1920-03295-7
MathSciNet review: 1560294
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1920-03295-7

American Mathematical Society